Nur Betül Baştuğ İnan, Özge Göktürk, Yavuz Karahan, Kurtuluş Aksu
{"title":"Does the teicoplanin skin test predict IgE-mediated hypersensitivity?","authors":"Nur Betül Baştuğ İnan, Özge Göktürk, Yavuz Karahan, Kurtuluş Aksu","doi":"10.5414/ALX02632E","DOIUrl":null,"url":null,"abstract":"<p><p>Various delayed-type hypersensitivity reactions have been reported following teicoplanin administration, including drug rash with eosinophilia and systemic symptoms (DRESS syndrome), and acute generalized exanthematous pustulosis (AGEP). Until recently, IgE-mediated hypersensitivity reactions to teicoplanin were considered to be rare. However, reports of such reactions have increased in recent years. These case reports also suggest that teicoplanin skin testing can predict IgE-mediated hypersensitivity reactions. In the present case, teicoplanin skin prick and intradermal tests were negative, yet an immediate skin reaction occurred during provocation.</p>","PeriodicalId":101298,"journal":{"name":"Allergologie select","volume":"10 ","pages":"98-100"},"PeriodicalIF":5.1000,"publicationDate":"2026-05-21","publicationTypes":"Journal Article","fieldsOfStudy":null,"isOpenAccess":false,"openAccessPdf":"https://www.ncbi.nlm.nih.gov/pmc/articles/PMC13202710/pdf/","citationCount":"0","resultStr":null,"platform":"Semanticscholar","paperid":null,"PeriodicalName":"Allergologie select","FirstCategoryId":"1085","ListUrlMain":"https://doi.org/10.5414/ALX02632E","RegionNum":0,"RegionCategory":null,"ArticlePicture":[],"TitleCN":null,"AbstractTextCN":null,"PMCID":null,"EPubDate":"2026/1/1 0:00:00","PubModel":"eCollection","JCR":"","JCRName":"","Score":null,"Total":0}
引用次数: 0
Abstract
Various delayed-type hypersensitivity reactions have been reported following teicoplanin administration, including drug rash with eosinophilia and systemic symptoms (DRESS syndrome), and acute generalized exanthematous pustulosis (AGEP). Until recently, IgE-mediated hypersensitivity reactions to teicoplanin were considered to be rare. However, reports of such reactions have increased in recent years. These case reports also suggest that teicoplanin skin testing can predict IgE-mediated hypersensitivity reactions. In the present case, teicoplanin skin prick and intradermal tests were negative, yet an immediate skin reaction occurred during provocation.